| Model Number |
693565 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); High impedance (1291); Over-Sensing (1438); Unstable Impedance (4085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead triggered alerts for undefined high rv pacing impedance.Two lead integrity alerts (lia) occurred over a two-month period: one due to an elevated sensing integrity counter (sic) value and high rate non-sustained episodes, and another due to an elevated sic value and variation in rv pacing lead impedance.An additional alert for oversensing of noise was also reported.Therapies were programmed off due to a suspected lead integrity issue.The lead remains implanted.No patient complications have been reported in association with this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.